# SDR AALA201804119021

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 15,732 hours, 6,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 25D EMERGENCY LIGHT ABOVE OVERHEAD BIN HAS MISSING LENS. REPLACED MISSING LENS ON EMERGENCY LIGHT ABOVE 25D PER AMM 33-51-00.
